- This topic is empty.
- You must be logged in to reply to this topic.
I was diagnosed with POTS Spring of 2011 and have been taking midodrine and toporol since being diagnosed. I also take salt tablets. I have been on this medication for two full years now and most of my symptoms are under control now EXCEPT for blood pooling in my feet/legs. If I am standing for more than a couple of minutes my feet start to turn dark red/blue and begin to feel heavy and tight. It is very frustrating that I am taking all of this medication yet this symptom is still clearly a problem. I was wondering if there are any of you out there who have found things that have helped stop your venous/blood pooling.
I have tried compression socks and they do kind of work while I am wearing them but the second I take them off my blood begins to pool. I also try to lay on my back with my legs up against a wall to let the blood flow back down every night but once again, once I put my legs down the blood goes right back to them.
It is summer and I would love to feel comfortable wearing shorts and sandals without getting weird looks for my legs/feet being blue……
Thanks so much!
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross